# SDR HNAA2025092900652

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 43,692 hours, 39,303 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 ANTI-ICE VALVE FAILED DURING TAKE OFF ROLL.   R & R NR 100 ENGINE ANTI-ICE VALVE IRT AMM 30-21-01. OPS CHECKED GOOD. A/C OK FOR SERVICE.
